BibTeX record journals/dm/IdzikKM87

download as .bib file

@article{DBLP:journals/dm/IdzikKM87,
  author    = {Adam Idzik and
               Jan Komar and
               Marcin Malawski},
  title     = {Edge-coloured complete graphs: Connectedness of some subgraphs},
  journal   = {Discret. Math.},
  volume    = {66},
  number    = {1-2},
  pages     = {119--125},
  year      = {1987},
  url       = {https://doi.org/10.1016/0012-365X(87)90124-5},
  doi       = {10.1016/0012-365X(87)90124-5},
  timestamp = {Fri, 12 Feb 2021 13:43:45 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/IdzikKM87.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics